# SDR SROM200400004

- Difficulty date: February 24, 2004
- Submitted: February 24, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,963 hours, 33,546 cycles
- Engine: Pwa JT8D17
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935352U14
- Condition: Cracked
- Location: Fuselage
- Part time: 33,963 hours, 33,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION FOUND CRACKED STRINGER CLIP AT STA 639, STR 4L.  REMOVED DAMAGED CLIP, ORDERED AND INSTALLED NEW CLIP IAW B737 SRM 51-30-2
